# SDR DALA2017101007400

- Difficulty date: May 20, 2013
- Submitted: October 10, 2017
- Operation: Air carrier
- Aircraft: N914DE
- Make and model: Doug MD-88
- Aircraft serial: 49957
- Aircraft time: 59,878 hours, 46,475 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Indicator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 ENTRY DOOR SLIDE LIGHT ARMING INDICATOR INOPERATIVE.  REPLACED THE LAMP.  CHECKED GIRT BAR ENGAGEMENT. LAMP AND GIRT BAR FUNCTION OK. OK FOR SERVICE.
